Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 968792, 6 pages
http://dx.doi.org/10.1155/2014/968792
Research Article

Parameter Dependence of Positive Solutions for Second-Order Singular Neumann Boundary Value Problems with Impulsive Effects

Department of Mathematics and Physics, North China Electric Power University, Beijing 102206, China

Received 21 March 2014; Accepted 7 May 2014; Published 19 May 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Xuemei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuemei Zhang, “Parameter Dependence of Positive Solutions for Second-Order Singular Neumann Boundary Value Problems with Impulsive Effects,” Abstract and Applied Analysis, vol. 2014, Article ID 968792, 6 pages, 2014. doi:10.1155/2014/968792